# SDR FDEA202305050820

- Difficulty date: May 5, 2023
- Submitted: May 8, 2023
- Operation: Air carrier
- Aircraft: N149FE
- Make and model: Boeing 767-300
- Aircraft serial: 62498
- Aircraft time: 9,766 hours, 4,531 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floorbeam
- Part number: 141T51486
- Part serial: UNKNOWN
- Condition: Cracked
- Location: Zone 200
- Part time: 9,766 hours, 4,531 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN ANGLE OF COCKPIT FLOOR BEAM AT BS 246 AND LBL 50, LEFT SIDE OF MAIN   EQUIPMENT CENTER, ACCESS 119AL ANGLE OF FLOOR BEAM AT BS 246 AND LBL 50 WAS REPLACED I.A.W. SRM 51-10-02-0G PARAG. 9   AND FLOOR BEAM UPPER WEB WAS REPAIRED I.A.W. E. A. #: H-5310-T0374151
